Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 104, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 26, 2016, 6:14 PM MDT for Banner County, Scotts Bluff County, Sioux County, Nebraska. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2016, 6:14 PM MDT (00:14 UTC)
- Expired
- Jul 26, 2016, 6:40 PM MDT
- In force
- 26 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Banner County, NE, Scotts Bluff County, NE, Sioux County, NE
The radar
The Cheyenne radar (KCYS), 128 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.2 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 3589 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- -48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
373
WUUS55 KCYS 270014
SVRCYS
NEC007-157-165-270100-
/O.NEW.KCYS.SV.W.0104.160727T0014Z-160727T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
614 PM MDT TUE JUL 26 2016
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTH CENTRAL SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...
SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 700 PM MDT
* AT 613 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MITCHELL TO STEGALL...MOVING EAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SCOTTSBLUFF...GERING...MITCHELL...TERRYTOWN...MORRILL...MINATARE...
LAKE ALICE...SCOTTS BLUFF NATIONAL MONUMENT...STEGALL...
LAKE MINATARE...WILDCAT HILLS CAMPGROUND...HUBBARD HILL...
WILDCAT HILLS STATE RECREATION AREA...SCOTTSBLUFF AIRPORT...
LAKE MINATARE CAMPGROUND...MELBETA AND MCGREW.
THIS REPLACES THE SEVERE THUNDERSTORM WARNING WHICH WAS PREVIOUSLY
IN EFFECT FOR THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4200 10340 4170 10340 4153 10358 4186 10400
4207 10382
TIME...MOT...LOC 0013Z 285DEG 24KT 4200 10374 4186 10395
HAIL...1.50IN
WIND...60MPH
$$
HAMMER2 follow-up statements
118
WWUS55 KCYS 270021
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
621 PM MDT TUE JUL 26 2016
NEC007-157-165-270100-
/O.CON.KCYS.SV.W.0104.000000T0000Z-160727T0100Z/
BANNER NE-SIOUX NE-SCOTTS BLUFF NE-
621 PM MDT TUE JUL 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR NORTHEASTERN BANNER...SOUTH CENTRAL SIOUX AND SCOTTS BLUFF
COUNTIES...
AT 620 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LAKE ALICE TO NEAR STEGALL...MOVING EAST AT 30
MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SCOTTSBLUFF...GERING...MITCHELL...TERRYTOWN...MINATARE...
LAKE ALICE...SCOTTS BLUFF NATIONAL MONUMENT...STEGALL...
LAKE MINATARE...WILDCAT HILLS CAMPGROUND...HUBBARD HILL...
WILDCAT HILLS STATE RECREATION AREA...SCOTTSBLUFF AIRPORT...
LAKE MINATARE CAMPGROUND...MELBETA AND MCGREW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4200 10340 4170 10340 4153 10358 4186 10400
4205 10373
TIME...MOT...LOC 0020Z 284DEG 24KT 4199 10369 4185 10390
HAIL...0.75IN
WIND...60MPH
$$
HAMMER711
WWUS55 KCYS 270040
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
640 PM MDT TUE JUL 26 2016
NEC007-157-165-270050-
/O.CAN.KCYS.SV.W.0104.000000T0000Z-160727T0100Z/
BANNER NE-SIOUX NE-SCOTTS BLUFF NE-
640 PM MDT TUE JUL 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BANNER...SOUTH
CENTRAL SIOUX AND SCOTTS BLUFF COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THESE THUNDERSTORMS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
CHEYENNE.
LAT...LON 4200 10340 4170 10340 4153 10358 4186 10400
4205 10373
TIME...MOT...LOC 0038Z 285DEG 24KT 4196 10353 4182 10374
$$
HAMMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 5:36 PM MDT, 38 minutes earlier.
Area forecast discussion, Jul 26, 5:36 PM MDT, 38 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 536 PM MDT TUE JUL 26 2016 .SHORT TERM...(This evening through Wednesday night) Issued at 434 PM MDT Tue Jul 26 2016 Widely scattered showers and storms have developed across the forecast area. A dry boundary layer out west, and sfc boundary interactions across the Cheyenne Ridge and southern counties within a marginally unstable environment have produced a couple strong/severe storms. Main threats are strong winds (especially out west), and large hail and heavy rain (out east). Expect this trend to continue through the evening as shortwave energy moves overhead and potential instability is realized. Increasing northwest flow and shortwave energy will be overhead tomorrow. The main cold front looks to move slowly south through our counties later tonight, likely bringing stratus and perhaps light rain or drizzle to the plans by early tomorrow morning. The coverage of stratus will certainly depend on how fast the front moves, and models don't have it clearing our counties until after midnight likely due to current thunderstorm activity. Upslope flow and deeper moisture will increase the possibility for a broader coverage of storms than today, with higher shear equating to a better chance for severe as well. However, much depends on how fast the stratus breaks in the morning. Thursday looks very similar except that the post frontal environment will have modified some, with models painting higher instability across the forecast area overall. Shear still looks very favorable for severe potential, maybe even more so than Wednesday, so expected another round of scattered thunderstorms with potential for severe weather in the afternoon and evening. .LONG TERM...(Thursday through Tuesday) Issued at 434 PM MDT Tue Jul 26 2016 Upper high pressure area centered across the southwest CONUS early in the period will slide east into the central plains by early next week. This pattern shift will turn northwest flow late this week, to southwesterly by early next week. Upslope flow along with a weakly unstable environment will give eastern plains a slight chance for thunderstorms on Friday. Coverage will be limited and best organization will be confined to the western Nebraska panhandle. Upper high pressure will shift east into the southern Rockies on Saturday, turning flow anticyclonic. Saturday looks dry with subsidence inhibiting convective development. Flow backs to southwesterly Sunday-Tuesday bringing with it a return to typical afternoon/evening thunderstorm chances. Temperatures will warm thru the period with highs in the 80s on Friday climbing back into the 90s for elevations below 5000 feet Sunday-Tuesday. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 536 PM MDT Tue Jul 26 2016 Ongoing showers and thunderstorms will continue for much of the forecast area through the evening. Brief MVFR vsbys are possible in a few heavier storms near KBFF and KCYS through 01Z. A cold front dropping south across the plains tonight will bring northeast winds, and the possibility of low stratus and perhaps light rain to the plains. Expecting mainly IFR/MVFR conditions in stratus, particularly along/east of I-25 north of the I-80 corridor. Another round of showers and thunderstorms are expected tomorrow afternoon and evening, first starting over the mountains then spreading east across the plains. && .FIRE WEATHER... Issued at 434 PM MDT Tue Jul 26 2016 Breezy winds and dry humidities will continue this afternoon west Laramie Range, although isolated showers and t-storms are occurring over this area which should help to cool and moisten the boundary layer somewhat. Gusty and erratic winds are possible with this activity. Moist upslope flow across the plains will keep fire weather issues minimal. Widely scattered showers and thunderstorms producing wetting rains are developing across the Cheyenne Ridge this afternoon, and should expand eastward as well through the evening. Coverage of showers and thunderstorms will increase over the next few days through Friday, along with higher relative humidities. && .CYS Watches/Warnings/Advisories... WY...None. NE...None. && SHORT TERM...RJM LONG TERM...CAH AVIATION...RJM FIRE WEATHER...RJM
Hazardous weather outlook, Jul 26, 4:24 AM MDT, 13 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 424 AM MDT TUE JUL 26 2016 WYZ101>119-271215- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 424 AM MDT TUE JUL 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE MOUNTAINS AND I-25 CORRIDOR EARLY THIS AFTERNOON. THESE THUNDERSTORMS WILL GRADUALLY MOVE EAST ACROSS THE HIGH PLAINS THROUGH THIS EVENING. BRIEF HEAVY RAINFALL...FREQUENT LIGHTNING...AND GUSTY WINDS ARE POSSIBLE WITH THESE THUNDERSTORMS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL INCREASE IN COVERAGE BY MID TO LATE WEEK WITH AN INCREASING THREAT OF SEVERE THUNDERSTORMS ON WEDNESDAY AND THURSDAY...ESPECIALLY ALONG AND EAST OF INTERSTATE 25. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. NEZ002-003-019>021-054-055-095-096-271215- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 424 AM MDT TUE JUL 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS EASTERN WYOMING AND MOVE SOUTHEAST INTO WESTERN NEBRASKA THIS AFTERNOON AND INTO THIS EVENING. SOME THUNDERSTORMS MAY BECOME STRONG AND CONTAIN HAIL...STRONG GUSTY WINDS...AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL INCREASE IN COVERAGE BY MID TO LATE WEEK WITH AN INCREASING THREAT OF SEVERE THUNDERSTORMS ON WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED.
In the hours before
Special weather statement, Jul 26, 3:45 PM MDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 345 PM MDT TUE JUL 26 2016 WYZ108-118-119-262230- EAST LARAMIE COUNTY WY-GOSHEN COUNTY WY-CENTRAL LARAMIE COUNTY WY- 345 PM MDT TUE JUL 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GOSHEN AND NORTHEASTERN LARAMIE COUNTIES UNTIL 430 PM MDT... AT 345 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MERIDEN REST AREA...OR 34 MILES SOUTH OF TORRINGTON...MOVING EAST AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LA GRANGE...ALBIN AND MERIDEN REST AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... && LAT...LON 4151 10444 4169 10438 4166 10406 4138 10406 TIME...MOT...LOC 2145Z 282DEG 11KT 4157 10428 HAMMER
Special weather statement, Jul 26, 4:23 PM MDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 423 PM MDT TUE JUL 26 2016 WYZ103-106-107-262315- NORTH LARAMIE RANGE WY-EAST PLATTE COUNTY WY- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY- 423 PM MDT TUE JUL 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PLATTE COUNTY UNTIL 515 PM MDT... AT 423 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHWEST OF WESTVIEW CIRCLE...OR 12 MILES NORTHWEST OF WHEATLAND...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WHEATLAND...LAKEVIEW NORTH...CHUGCREEK... WESTVIEW CIRCLE AND Y-O RANCH. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 78 AND 94. PRECAUTIONARY/PREPAREDNESS ACTIONS... && LAT...LON 4206 10524 4226 10524 4227 10479 4200 10482 TIME...MOT...LOC 2223Z 274DEG 13KT 4217 10515 HAMMER
Special weather statement, Jul 26, 5:11 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 511 PM MDT TUE JUL 26 2016 NEZ019-096-270000- SOUTH SIOUX NE-SCOTTS BLUFF NE- 511 PM MDT TUE JUL 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SIOUX AND CENTRAL SCOTTS BLUFF COUNTIES UNTIL 600 PM MDT... AT 511 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MORRILL...OR 10 MILES SOUTHEAST OF TORRINGTON...MOVING SOUTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SCOTTSBLUFF...GERING...MITCHELL...TERRYTOWN...MORRILL...LYMAN... LAKE ALICE...SCOTTS BLUFF NATIONAL MONUMENT...STEGALL... HUBBARD HILL...SCOTTSBLUFF AIRPORT AND HENRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... && LAT...LON 4187 10405 4206 10405 4204 10350 4171 10360 TIME...MOT...LOC 2311Z 293DEG 17KT 4199 10401 HAMMER
Special weather statement, Jul 26, 5:36 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 536 PM MDT TUE JUL 26 2016 WYZ106>108-270015- GOSHEN COUNTY WY-EAST PLATTE COUNTY WY- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY- 536 PM MDT TUE JUL 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GOSHEN AND SOUTHEASTERN PLATTE COUNTIES UNTIL 615 PM MDT... AT 536 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SLATER...OR 19 MILES SOUTHEAST OF WHEATLAND...MOVING SOUTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HAWK SPRINGS AND SLATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... && LAT...LON 4182 10481 4197 10467 4187 10418 4158 10446 TIME...MOT...LOC 2336Z 304DEG 23KT 4186 10467 HAMMER
Local storm report, Jul 26, 5:39 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
539 PM MDT TUE JUL 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM HAIL 1 E MORRILL 41.96N 103.90W
07/26/2016 E1.25 INCH SCOTTS BLUFF NE TRAINED SPOTTER
QUARTER TO HALF DOLLAR IN SIZE.
&&
BCHAPMANLocal storm report, Jul 26, 5:42 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
542 PM MDT TUE JUL 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM HAIL MORRILL 41.96N 103.92W
07/26/2016 E1.00 INCH SCOTTS BLUFF NE TRAINED SPOTTER
&&
BCHAPMANThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 6:37 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 38 min |
| Jul 26, 6:53 PM MDT | Tornado Warning | CYS | Dawes | 15 min |
| Jul 26, 7:14 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 31 min |
| Jul 26, 7:36 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes | 39 min |
| Jul 26, 8:15 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte | 27 min |
| Jul 26, 8:22 PM MDT | Special Weather Statement | CYS | Sioux | 38 min |
| Jul 26, 9:30 PM MDT | Special Weather Statement | CYS | Box Butte | 45 min |
| Jul 27, 2:06 AM MDT | Special Weather Statement | CYS | Dawes | 39 min |
| Jul 27, 8:31 AM MDT | Special Weather Statement | CYS | Cheyenne | 29 min |
| Jul 27, 2:49 PM MDT | Special Weather Statement | CYS | Dawes | 41 min |
| Jul 27, 5:06 PM MDT | Severe Thunderstorm Warning | CYS | Kimball | 24 min |
| Jul 27, 5:24 PM MDT | Severe Thunderstorm Warning | CYS | Kimball | 51 min |
| Jul 27, 5:32 PM MDT | Flash Flood Warning | CYS | Kimball | 3 hr |
| Jul 27, 5:50 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Scotts Bluff, Sioux | 40 min |
| Jul 27, 5:59 PM MDT | Tornado Warning | CYS | Banner, Scotts Bluff, Sioux | 31 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.